# SDR IPXA2171136

- Difficulty date: December 27, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOORBOARD NR 161LF IS PUNCTURED.  FABRICATED BULK CARGO FLOORBOARD NR 161LF IAW EO A300-5320-16407-E.
